Hormone Replacement Therapy (HRT) – #11 in series

print
hormonereplacement

Part 11 in my series of posts about products which can contribute to nutrient deficiencies –

Hormone Replacement Therapy (HRT)

HRT might affect nutritional status. Some women taking HRT retain salt and water and complain of weight gain. HRT also can affect nutrition if you experience abdominal cramping, loss of apetite, diarrhea, or nausea. These side effects can reduce food and nutrient intake. HRT might also increase the risk of several nutrient deficiencies, including folic acid and vitamin B12. Other estrogen-containing drugs, such as birth control pills, lower blood levels of vitamins B1, B2, and B6, and raise blood levels of vitamin A, iron and other minerals. However, it is poorly understood whether HRT also affects these nutrients.

See the rest of the series at http://www.LiveHealthyWithPattyBlog.com

Let me know what you think! :)

This site uses Akismet to reduce spam. Learn how your comment data is processed.